Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 4, 2012, 8:48 PM MDT for Chouteau County, Hill County, Liberty County, Montana. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2012, 8:48 PM MDT (02:48 UTC)
- Expired
- Jun 4, 2012, 10:00 PM MDT
- In force
- 72 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Chouteau County, MT, Hill County, MT, Liberty County, MT
The radar
The Great Falls radar (KTFX), 156 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 4:32 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 4, 6:02 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 2.8 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2217 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 469 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
518
WUUS55 KTFX 050248
SVRTFX
MTC015-041-051-050400-
/O.NEW.KTFX.SV.W.0008.120605T0248Z-120605T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREAT FALLS MT
848 PM MDT MON JUN 4 2012
THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHOUTEAU COUNTY IN NORTH CENTRAL MONTANA...
HILL COUNTY IN NORTH CENTRAL MONTANA...
EASTERN LIBERTY COUNTY IN NORTH CENTRAL MONTANA...
* UNTIL 1000 PM MDT
* AT 846 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 18 MILES SOUTH OF GILDFORD...MOVING NORTH AT 45
MPH.
* LOCATIONS IN THE WARNING INCLUDE BIG SANDY...BOX ELDER...CHESTER...
GILDFORD...HAVRE...INVERNESS AND JOPLIN.
HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 70 MPH ARE LIKELY
WITH THIS STORM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY
FROM WINDOWS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.
&&
LAT...LON 4901 10949 4840 10950 4829 10952 4829 10955
4804 10953 4789 10994 4809 11084 4900 11122
TIME...MOT...LOC 0248Z 201DEG 35KT 4835 11042
$$
MLV2 follow-up statements
861
WWUS55 KTFX 050325
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
925 PM MDT MON JUN 4 2012
MTC015-051-050333-
/O.CAN.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
CHOUTEAU MT-LIBERTY MT-
925 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LIBERTY AND
NORTHEASTERN CHOUTEAU COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.
LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
4813 10972 4822 10973 4823 10984 4830 10986
4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0323Z 201DEG 35KT 4867 11023
$$
MTC041-050400-
/O.CON.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
HILL MT-
925 PM MDT MON JUN 4 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM MDT
FOR HILL COUNTY...
AT 919 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING WIND GUSTS UP TO 60 MPH AND QUARTER SIZED HAIL.
THIS STORM WAS LOCATED NEAR GILDFORD...OR 27 MILES WEST OF
HAVRE...MOVING NORTH AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF HILL COUNTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.
LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
4813 10972 4822 10973 4823 10984 4830 10986
4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0323Z 201DEG 35KT 4867 11023
$$
MLV199
WWUS55 KTFX 050354
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
954 PM MDT MON JUN 4 2012
MTC041-050404-
/O.EXP.KTFX.SV.W.0008.000000T0000Z-120605T0400Z/
HILL MT-
954 PM MDT MON JUN 4 2012
...THE SEVERE THUNDERSTORM WARNING FOR HILL COUNTY WILL EXPIRE AT
1000 PM MDT...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY MORNING
FOR NORTHWESTERN MONTANA.
LAT...LON 4840 10951 4829 10952 4829 10955 4814 10955
4813 10972 4822 10973 4823 10984 4830 10986
4830 10994 4841 11049 4900 11073 4901 10949
TIME...MOT...LOC 0354Z 201DEG 35KT 4895 11006
$$
MLVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:17 PM MDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 4, 6:17 PM MDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 617 PM MDT MON JUN 4 2012 .UPDATE... HAVE UPGRADED THE SEVERE THUNDERSTORM WATCH FOR A PORTION OF THE AREA TO A TORNADO WATCH. && .AVIATION... UPDATED 0015Z. AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE NORTHWEST PORTION OF THE FORECAST AREA THIS EVENING AND SPECIFICALLY KCTB. WITHIN THIS AREA THERE WILL BE A RISK OF SEVERE THUNDERSTORMS WITH WINDS GUSTS TO 50 KNOTS AND HAIL TO ONE INCH IN DIAMETER. WITHIN THIS AREA THERE WILL ALSO BE A THREAT OF IFR CONDITIONS IN BRIEF HEAVY RAIN. ELSEWHERE OVER THE FORECAST AREA EXPECT ISOLATED THUNDERSTORMS THIS EVENING AND AGAIN THERE WILL BE A RISK OF SEVERE THUNDERSTORMS. SKIES SHOULD BECOME CLEAR OR NEARLY CLEAR OVER THE FORECAST AREA AFTER MIDNIGHT BUT THEN ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON. SOME OF THESE STORMS COULD AGAIN BE SEVERE WITH A RISK OF STRONG WINDS AND LARGE HAIL. CONFIDENCE WITH FORECAST WINDS IS BELOW AVERAGE. BLANK && .HYDROLOGY... THE FLOOD WARNING CONTINUES FOR CLEAR CREEK IN BLAINE COUNTY UNTIL FURTHER NOTICE. CLEAR CREEK IS EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR AT LEAST ANOTHER 24 HOURS. && .PREV DISCUSSION... /ISSUED 444 PM MDT MON JUN 4 2012/ FXUS65 KTFX 042244 AFDTFX AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 444 PM MDT MON JUN 4 2012 UPDATE... HAVE UPDATED TO ISSUE A SEVERE THUNDERSTORM WATCH THROUGH 1 AM MDT FOR THE ENTIRE FORECAST AREA. THERE IS AN AREA OF STRONG THUNDERSTORMS WEST OF THE CONTINENTAL DIVIDE WHICH WILL AFFECT THE NORTHWEST PORTIONS OF THE FORECAST AREA THIS EVENING. THERE MIGHT ALSO BE A FEW STRONG THUNDERSTORMS ELSEWHERE IN THE FORECAST AREA THIS EVENING. BLANK && .PREV DISCUSSION... /ISSUED 228 PM MDT MON JUN 4 2012/ TONIGHT THROUGH WEDNESDAY...A VERY ACTIVE WEATHER PATTERN WILL BE IN PLACE DURING THE EARLY PORTION OF THE SHORT TERM PERIOD. A DEEP AND STRONG UPPER LEVEL TROUGH OVER THE EASTERN PACIFIC IS MOVING INLAND AND WILL MOVE TO THE NORTHERN ROCKIES BY TUESDAY EVENING. AHEAD OF THIS UPPER LEVEL FEATURE AN UNSTABLE FLOW ALOFT WILL ADVECT OVER MY FORECAST AREA THIS AFTERNOON AND EVENING WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. LOW TO MID LEVEL SHEAR PROFILES CONTINUE TO SUGGEST THAT ROTATING STORMS ARE A GOOD BET WITH A DISTINCT CHANCE THAT SEVERAL STORMS COULD REACH SEVERE LIMITS. MOST LIKELY SCENARIO FOR SEVERE WEATHER IS EXPECTED TO BE STRONG AND DAMAGING WINDS WITH A LESSER POSSIBILITY OF LARGE HAIL. THERE IS ALSO A SLIGHT RISK THAT A TORNADO COULD FORM AT SOME POINT DURING THE EARLY EVENING HOURS...MAINLY NORTH AND WEST OF A KHLN-KGTF-KHVR LINE. THE UPPER TROUGH WILL BRING THE BEST LIKELIHOOD OF WIDESPREAD PRECIPITATION TO THE FORECAST AREA TUESDAY EVENING WITH ANOTHER ROUND OF POSSIBLY SEVERE STORMS EXPECTED DURING THE AFTERNOON AND EVENING HOURS OVER MY CENTRAL AND EASTERN ZONES. BY WEDNESDAY THE THREAT OF SEVERE WEATHER WILL HAVE MOVED AWAY FROM THE REGION WITH A MUCH COOLER DAY ON TAP AS TEMPERATURES FALL INTO THE LOW 60S FOR HIGHS. MPJ WEDNESDAY THROUGH MONDAY NIGHT...LONG RANGE MODELS ARE IN BETTER AGREEMENT TONIGHT THROUGH THE PERIOD. THE SHORTWAVE TROUGH IS STILL FORECAST TO LIFT NORTH OUT OF THE AREA ON WEDNESDAY...WITH THE BEST CHANCE FOR LINGERING PRECIPITATION OVER THE CONTINENTAL DIVIDE. THE COLD FRONT ASSOCIATED WITH THIS SHORTWAVE WILL ALSO LIFT NORTH OUT OF THE AREA ON WEDNESDAY. THE COMBINATION OF STRONG WESTERLY WINDS ALOFT AND THE STRONG PRESSURE GRADIENT IN THE WAKE OF THE COLD FRONT WILL BRING STRONG WINDS TO NORTH CENTRAL AND CENTRAL MONTANA DURING THE DAY ON WEDNESDAY. WINDS MAY APPROACH HIGH WIND CRITERIA ALONG THE ROCKY MOUNTAIN FRONT...AND THIS SITUATION WILL CONTINUE TO BE MONITORED. WINDS AND SHOWERS WILL CONTINUE TO DECREASE WEDNESDAY NIGHT AS THE SYSTEM MOVES FARTHER AWAY FROM THE AREA. HOWEVER...ANOTHER SHORTWAVE WILL MOVE NORTHEAST THROUGH MONTANA ON THURSDAY...KEEPING LINGERING SHOWERS OVER THE WESTERN MOUNTAINS...AS WELL AS OVER THE EASTERN PORTION OF THE TFX CWA. TEMPERATURES WILL REMAIN UP TO 5 DEGREES BELOW SEASONAL AVERAGES DURING THIS TIME. A CHANGE FROM THE PREVIOUS FORECAST IS THAT THE MODELS ARE IN GOOD AGREEMENT WITH BRINGING AN UPPER LEVEL LOW PRESSURE AREA INTO THE PACIFIC NORTHWEST ON THURSDAY AND ACROSS MONTANA THROUGH SUNDAY NIGHT. THIS WILL KEEP A GOOD CHANCE OF SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS OVER THE AREA THURSDAY NIGHT THROUGH THE END OF THE PERIOD. THE BEST CHANCE FOR PRECIPITATION WILL LIKELY BE SUNDAY NIGHT AS THE UPPER LOW MOVES OVER THE AREA AND DRAGS A WEAK CANADIAN COLD FRONT SOUTH OVER THE AREA. TEMPERATURES WILL INITIALLY WARM UP TO 10 DEGREES ABOVE NORMAL ON FRIDAY AHEAD OF THIS SYSTEM...BUT TEMPERATURES OTHERWISE WILL REMAIN UP TO 5 DEGREES BELOW NORMAL. THESE OVERALL COOLER TEMPERATURES WILL CAUSE RAIN TO MIX WITH OR CHANGE OVER TO SNOW AT THE HIGHER ELEVATIONS. COULSTON .PRELIMINARY POINT TEMPS/POPS... GTF 56 80 44 63 / 40 30 70 20 CTB 52 73 42 57 / 60 30 80 40 HLN 56 78 43 64 / 40 40 60 30 BZN 51 82 39 64 / 30 30 50 20 WEY 43 67 30 52 / 20 50 60 20 DLN 51 73 35 60 / 20 50 60 50 HVR 61 90 51 68 / 40 30 60 20 LWT 57 85 44 65 / 30 20 50 10 && .TFX WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 1 AM MDT TUESDAY BLAINE...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...CHOUTEAU...EASTERN GLACIER... EASTERN PONDERA...EASTERN TETON...FERGUS...HILL...JUDITH BASIN... LIBERTY...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT...TOOLE. SEVERE THUNDERSTORM WATCH UNTIL 1 AM MDT TUESDAY BEAVERHEAD... BROADWATER...GALLATIN...JEFFERSON...MADISON...MEAGHER. && SHORT TERM...BLANK LONG TERM...BRUSDA AVIATION...BLANK WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 4, 4:32 AM MDT, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 432 AM MDT MON JUN 4 2012 MTZ047-051045- BLAINE- 432 AM MDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT A FLOOD WARNING REMAINS IN EFFECT FOR PORTIONS OF CLEAR CREEK UNTIL FURTHER NOTICE. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED. MTZ008>015-044>046-048>055-051045- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL- CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON- TOOLE-LIBERTY-EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS-JEFFERSON-BROADWATER-MEAGHER- GALLATIN- 432 AM MDT MON JUN 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHWEST MONTANA LATE THIS MORNING AND EARLY THIS AFTERNOON...AND OVER CENTRAL AND NORTH CENTRAL MONTANA THIS AFTERNOON AND EVENING. SOME STORMS ARE EXPECTED TO BE SEVERE THIS AFTERNOON AND EVENING...MAINLY NORTH OF A LINE FROM DILLON TO BOZEMAN. THE MAIN THREAT FROM THESE SEVERE STORMS IS LARGE HAIL AND DAMAGING WIND GUSTS. THERE IS A SLIGHT RISK OF TORNADO DEVELOPMENT WITH THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL AFFECT NORTH CENTRAL AND SOUTHWEST MONTANA TUESDAY AS A COLD FRONT MOVES THROUGH THE AREA. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON...MAINLY NORTH OF A LINE FROM HELENA TO LEWISTOWN ALONG AND AHEAD OF THE COLD FRONT. THE MAIN THREAT FROM ANY SEVERE THUNDERSTORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES MONDAY AND TUESDAY. ANY WEATHER SPOTTER REPORTS OF WIND GUSTS OVER 50 MPH...ANY SIZE HAIL OR FLASH FLOODING WOULD BE GREATLY APPRECIATED.
In the hours before
Local storm report, Jun 4, 8:06 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
806 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 5 W FORT BENTON 47.83N 110.76W
06/04/2012 E1.75 INCH CHOUTEAU MT TRAINED SPOTTER
WINDOW DAMAGE ON HOUSES
0740 PM TSTM WND GST 5 W FORT BENTON 47.83N 110.76W
06/04/2012 E55 MPH CHOUTEAU MT TRAINED SPOTTER
WINDOW DAMAGE ON HOUSES
&&
UTTECHLocal storm report, Jun 4, 8:20 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
820 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND GST 3 NE LOMA 47.97N 110.46W
06/04/2012 E75 MPH CHOUTEAU MT PUBLIC
ESTIMATED WINDS 75 MPH...STORM SHOWS ROTATION
&&
MERCERLocal storm report, Jun 4, 8:22 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
822 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM FUNNEL CLOUD 10 N LOMA 48.08N 110.50W
06/04/2012 CHOUTEAU MT PUBLIC
FUNNEL CLOUD REPORTED FROM 10 MILES N LOMA
&&
MERCERLocal storm report, Jun 4, 8:25 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
825 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TSTM WND GST 1 N LOMA 47.95N 110.50W
06/04/2012 M87 MPH CHOUTEAU MT DEPT OF HIGHWAYS
87 MPH WIND GUST AT THE DOT SENSOR JUST NORTH OF LOMA.
&&
BRUSDALocal storm report, Jun 4, 8:39 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
839 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 15 NE LOMA 48.09N 110.27W
06/04/2012 CHOUTEAU MT TRAINED SPOTTER
PIECES OF SIDING FROM A GRAIN BIN REPORTED ON HWY 87
&&
UTTECHLocal storm report, Jun 4, 8:41 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
841 PM MDT MON JUN 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM TSTM WND GST 2 E INVERNESS 48.55N 110.65W
06/04/2012 M54 MPH HILL MT DEPT OF HIGHWAYS
54 MPH WIND GUST AT THE DOT SENSOR JUST EAST OF
INVERNESS.
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark, Teton | 62 min |
| Jun 4, 6:34 PM MDT | Special Weather Statement | TFX | Cascade | 41 min |
| Jun 4, 6:59 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Pondera, Teton | 61 min |
| Jun 4, 7:53 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 67 min |
| Jun 4, 8:06 PM MDT | Tornado Warning | TFX | Chouteau | 39 min |
| Jun 4, 9:05 PM MDT | Special Weather Statement | TFX | Pondera | 25 min |
| Jun 4, 9:14 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 61 min |
| Jun 4, 9:49 PM MDT | Special Weather Statement | TFX | Pondera | 41 min |
| Jun 4, 10:07 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 38 min |
| Jun 4, 10:15 PM MDT | Tornado Warning | TFX | Toole | 45 min |
| Jun 4, 10:31 PM MDT | Special Weather Statement | TFX | Pondera | 44 min |
| Jun 4, 10:41 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 49 min |
| Jun 4, 10:44 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Liberty, Pondera, Teton, Toole | 61 min |
| Jun 4, 11:47 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Liberty, Toole | 73 min |
| Jun 5, 1:48 PM MDT | Winter Weather Advisory | TFX | 23 hr | |
| Jun 5, 2:24 PM MDT | Special Weather Statement | TFX | Broadwater | 51 min |
| Jun 5, 3:05 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Lewis and Clark, Meagher | 40 min |
| Jun 5, 3:33 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 42 min |
| Jun 5, 3:38 PM MDT | Severe Thunderstorm Warning | TFX | Meagher | 52 min |
| Jun 5, 3:49 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark | 13 min |
| Jun 5, 3:49 PM MDT | Tornado Warning | TFX | Meagher | 26 min |
| Jun 5, 3:57 PM MDT | Special Weather Statement | TFX | Broadwater | 48 min |
| Jun 5, 4:01 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 74 min |
| Jun 5, 4:13 PM MDT | Special Weather Statement | TFX | Cascade | 47 min |
| Jun 5, 4:21 PM MDT | Special Weather Statement | TFX | Meagher | 39 min |
| Jun 5, 4:25 PM MDT | Special Weather Statement | TFX | Cascade | 50 min |
| Jun 5, 4:27 PM MDT | Special Weather Statement | TFX | Meagher | 48 min |
| Jun 5, 4:40 PM MDT | Special Weather Statement | TFX | Broadwater | 50 min |
| Jun 5, 4:45 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 45 min |
| Jun 5, 4:58 PM MDT | Special Weather Statement | TFX | Jefferson | 47 min |
| Jun 5, 4:59 PM MDT | Severe Thunderstorm Warning | TFX | Lewis and Clark, Teton | 61 min |
| Jun 5, 5:04 PM MDT | Special Weather Statement | TFX | Cascade | 41 min |
| Jun 5, 5:13 PM MDT | Severe Thunderstorm Warning | TFX | Judith Basin, Meagher | 25 min |
| Jun 5, 5:37 PM MDT | Severe Thunderstorm Warning | TFX | Fergus, Judith Basin | 53 min |
| Jun 5, 5:40 PM MDT | Tornado Warning | TFX | Fergus, Judith Basin | 35 min |
| Jun 5, 5:53 PM MDT | Special Weather Statement | TFX | Silver Bow | 52 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.